Journal Article

Robust control of multiple robots handling a constrained load


in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 15, issue 3, pages 215-231
Published in print September 1998 | ISSN: 0265-0754
Published online September 1998 | e-ISSN: 1471-6887 | DOI:
Robust control of multiple robots handling a constrained load

Show Summary Details


Multiple-robot systems are usually confronted with uncertainties, such as uncertainties in the manipulators and load parameters, and unmodelled dynamics. In this paper, the problem of controlling multiple manipulators handling a constrained load is addressed. A reduced-order dynamic model of the system is first derived, and several properties of this model are established. Using the reduced-order model, a robust control law is proposed. This controller guarantees the uniform ultimate boundedness of the position error, the internal-force error, and the constraint-force error. The proposed control law requires only the bounds on the uncertainties of the parameters. Simulation results of two planar robots moving a load along a horizontal plane are given to illustrate the theoretical developments.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.